American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Alessandro Languasco and Alessandro Zaccagnini. The number of Goldbach representations of an integer. Proc. Amer. Math. Soc. 140 (2012) 795-804. MR 2869064.
Abstract, references, and article information
View Article: PDF

[2] Paulo Ribenboim. A remark on Polignac's conjecture. Proc. Amer. Math. Soc. 137 (2009) 2865-2868. MR 2506443.
Abstract, references, and article information
View Article: PDF

[3] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information
View Article: PDF

[4] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Florian Luca and Pantelimon Stanica. Fibonacci numbers that are not sums of two prime powers. Proc. Amer. Math. Soc. 133 (2005) 1887-1890. MR 2099413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kwok-Kwong Stephen Choi and Jianya Liu. Small prime solutions of quadratic equations II. Proc. Amer. Math. Soc. 133 (2005) 945-951. MR 2117193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Zhi-Wei Sun. On integers not of the form $\pm p^a\pm q^b$ . Proc. Amer. Math. Soc. 128 (2000) 997-1002. MR 1695111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1